# SDR VNAA2014061500017

- Difficulty date: June 15, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 23,122 hours, 23,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  LINTEL STRINGER 3 OF MAIN PASSENGER DOOR WAS CRACKED.  THE AREA WAS INSPECTED AND REPAIRED USING AMM.  ACFT WAS RELEASED FOR SERVICE.
